About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 612576, 4 pages
http://dx.doi.org/10.1155/2013/612576
Research Article

A Fixed Point Approach to the Stability of an Integral Equation Related to the Wave Equation

Mathematics Section, College of Science and Technology, Hongik University, Sejong 339-701, Republic of Korea

Received 24 July 2013; Accepted 16 October 2013

Academic Editor: Hichem Ben-El-Mechaiekh

Copyright © 2013 Soon-Mo Jung. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Soon-Mo Jung, “A Fixed Point Approach to the Stability of an Integral Equation Related to the Wave Equation,” Abstract and Applied Analysis, vol. 2013, Article ID 612576, 4 pages, 2013. doi:10.1155/2013/612576